RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 5(173), Pages 45–82 (Mi umn4951)  

This article is cited in 5 scientific papers (total in 7 papers)

On invariant measures of dynamical systems of one-dimensional statistical mechanics

B. M. Gurevich, Ya. G. Sinai, Yu. M. Sukhov


Full text: PDF file (1861 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1973, 28:5, 49–86

Bibliographic databases:

UDC: 519.24
MSC: 37M25, 37Jxx, 82Cxx, 37N05
Received: 23.05.1973

Citation: B. M. Gurevich, Ya. G. Sinai, Yu. M. Sukhov, “On invariant measures of dynamical systems of one-dimensional statistical mechanics”, Uspekhi Mat. Nauk, 28:5(173) (1973), 45–82; Russian Math. Surveys, 28:5 (1973), 49–86

Citation in format AMSBIB
\Bibitem{GurSinSuk73}
\by B.~M.~Gurevich, Ya.~G.~Sinai, Yu.~M.~Sukhov
\paper On invariant measures of dynamical systems of one-dimensional statistical mechanics
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 5(173)
\pages 45--82
\mathnet{http://mi.mathnet.ru/umn4951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=399422}
\zmath{https://zbmath.org/?q=an:0321.28011}
\transl
\jour Russian Math. Surveys
\yr 1973
\vol 28
\issue 5
\pages 49--86
\crossref{https://doi.org/10.1070/RM1973v028n05ABEH001612}


Linking options:
  • http://mi.mathnet.ru/eng/umn4951
  • http://mi.mathnet.ru/eng/umn/v28/i5/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. G. Sinai, Yu. M. Sukhov, “Existence theorem for solutions of the Bogolyubov equations”, Theoret. and Math. Phys., 19:3 (1974), 560–573  mathnet  crossref  mathscinet  zmath
    2. O Penrose, Rep Prog Phys, 42:12 (1979), 1937  crossref  adsnasa  isi
    3. O. G. Martirosyan, “Invariant measures of one-dimensional dynamical systems of anharmonic oscillators”, Theoret. and Math. Phys., 76:2 (1988), 848–855  mathnet  crossref  mathscinet  isi
    4. Sergio Albeverio, Raphael Høegh-Krohn, “Stochastic flows with stationary distribution for two-dimensional inviscid fluids”, Stochastic Processes and their Applications, 31:1 (1989), 1  crossref
    5. N. E. Ratanov, Yu. M. Sukhov, “Invariant states for time dynamics of one-dimensional lattice quantum fermi systems”, Theoret. and Math. Phys., 88:2 (1991), 849–858  mathnet  crossref  mathscinet  isi
    6. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    7. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:469
    Full text:153
    References:60
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019